# SDR IPXA2023061451923

- Difficulty date: May 7, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 114,509 hours, 19,587 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FOUND DEFORM AT AFTER PRESSURE BULKHEAD 12:00 POSITION LENGTH:12IN, WIDE:7.7IN, DEPTH:0.184IN.***SM EVAL REQ*** ACCOMPLISHED EO-87134-REQ1 AND ITEM DEFERRED IAW EO-87134-REQ1
